# SDR SWIA202054523

- Difficulty date: October 29, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RT INBOARD FLAP VANE CENTER OUTBOARD LEADING EDGE.  C-CHECK RO 12/05/2020.  REMOVED AND REPLACED RT INBOARD FLAP VAN CENTER LEADING EDGE, REF DWG AND CRJ200 SRM.
